Tesco Soluble 500Mg Paracetamol 24
- For Rapid Pain Relief
- 24 Effervescent Tablets
Each tablet contains Paracetamol 500 mg. Also contains Aspartame (E951) (a source of phenylalanine), and 438 mg of sodium per tablet. Each tablet contains Paracetamol 500 mg. Also contains Aspartame (E951) (a source of phenylalanine), and 438 mg of sodium per tablet
Do not store above 25ºC. Store in the original package., Protect from moisture.
- AGE: ADULTS, THE ELDERLY AND CHILDREN OVER 12 YEARS
- DOSAGE: Take one or two tablets up to 4 times a day. The dose should not be
- repeated more frequently than every four hours. Maximum dose of 8 tablets in 24
- hours. If symptoms persist for more than 3 days consult your doctor.
- CHILDREN UNDER 12 YEARS
- NOT RECOMMENDED
Name and address
- Tesco Stores Ltd.,
- Welwyn Garden City AL7 1GA,
- HOW TO TAKE:
- These tablets should be dissolved in water immediately before use.
- These are effervescent tablets
24 Soluble Tablets
Paracetamol Soluble 500 mg Tablets
KEEP OUT OF THE REACH AND SIGHT OF CHILDREN.
Using Product Information
While every care has been taken to ensure product information is correct, food products are constantly being reformulated, so ingredients, nutrition content, dietary and allergens may change. You should always read the product label and not rely solely on the information provided on the website.
If you have any queries, or you'd like advice on any Tesco brand products, please contact Tesco Customer Services, or the product manufacturer if not a Tesco brand product.
Although product information is regularly updated, Tesco is unable to accept liability for any incorrect information. This does not affect your statutory rights.
This information is supplied for personal use only, and may not be reproduced in any way without the prior consent of Tesco Stores Limited nor without due acknowledgement.
Tesco © Copyright 2016